IJPAM: Volume 80, No. 1 (2012)
APPROXIMATION PROCESS FOR QUASI-NONEXPANSIVE
MAPPINGS IN HILBERT SPACES
Department of Mathematics
Journal of Ordnance
Shijiazhuang, 050003, P.R. CHINA
Abstract. In this paper, we have discussed the strong convergence of two modifications of the viscosity approximation method in Hilbert spaces, relatively to the computation of fixed points of operators in the class of quasi-nonexpansive mappings.
Our convergence theorems extend a recent result of P.E. Maingé, see .
Received: May 23, 2012
AMS Subject Classification: 47H05, 47H09, 49H17
Key Words and Phrases: Banach contraction, demiclosed, quasi-nonexpansive, variational inequality
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395